# SDR AALA202204217501

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 72,622 hours, 29,116 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT EXPERIENCED A MASTER WARNING SMOKE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. AFTER 10 SEC, THE SMOKE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR CLEARED ITSELF. NO EVIDENCE OF SMOKE, VAPOR, OR TAMPERING WAS FOUND IN THE ASSOCIATED LAVATORY (AFT, RIGHT). PERFORMED TSM 26-17-00-810-804-A. REPLACED ALL LAVATORY SMOKE-DETECTOR'S FILTERS. PERFORMED OPERATIONS CHECK OF LAVATORY SMOKE DETECTION SYSTEM AND CARGO SMOKE DETECTION SYSTEM GOOD. RAN AUXILIARY POWER UNIT, NO SMELL FUMES NOTICE. REF AMM 26-17-00-710-001-A, AMM 26-16-15-400-001-A.
